The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (509 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 3, 1991, pp. 369–373
DOI: 10.4171/ZAA/457

Published online: 1991-09-30

On the Periodic Solution Process to the Stochastic Model of Single Species

Yuyi Shen[1] and Binggen Zhang[2]

(1) Ocean University of Qingdao, China
(2) Ocean University of Qingdao, China

Two stochastic models of single species are studied. A necessary and sufficient condition and a sufficient condition for existence of the periodic solution process are obtained, respectively.

Keywords: Periodic solution process, stochastic model, single species

Shen Yuyi, Zhang Binggen: On the Periodic Solution Process to the Stochastic Model of Single Species. Z. Anal. Anwend. 10 (1991), 369-373. doi: 10.4171/ZAA/457